# SDR RRXA001932

- Difficulty date: April 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AROUND THE SCREW HOLES AT THE LT WING I/B LEADING EDGE UPPER SURFACE SKIN AT STA XFS 113.750 TO XFS 10.750, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 57-2-0 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 3-16-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
